# SDR DL73G040799

- Difficulty date: August 23, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N241DL
- Make and model: Boeing 737330
- Aircraft serial: 23833
- Aircraft time: 41,555 hours, 22,266 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Condition: Leaking
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

A SYSTEM HYD RESERVOIR APPROX 1/4 FULL.  SUSPECT POSSIBLE HYD LEAK ON ENG DRIVEN SIDE, GOOD PRESSURE.  FOUND RUDDER PCU LEAKING.  REPLACED SAME.
